JOURNAL ARTICLE

Retinal pigment epithelium tears following intravitreal ranibizumab therapy

Christopher Kiss, Stephan Michels, Franz Prager, Wolfgang Geitzenauer, Ursula Schmidt-Erfurth
Acta Ophthalmologica Scandinavica 2007, 85 (8): 902-3
17408387
Two patients with choroidal neovascularization secondary to age-related macular degeneration (AMD) developed a retinal pigment epithelial (RPE) tear following intravitreal injection of ranibizumab. One patient developed the RPE tear within 2 weeks of the injection, the other within 6 weeks of a second injection. Both patients presented with vision loss of one line at diagnosis of the RPE tear. During long-term follow-up, visual acuity improved in one patient by one line and deteriorated in the second patient by three lines. RPE tears may occur after intravitreal injection of ranibizumab in patients with neovascular AMD, probably because of the rapid regression of the fibrovascular membrane.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
17408387
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"